Incongruent restricted disjoint covering systems

Gerry Myerson, Jacky Poon, Jamie Simpson*

*Corresponding author for this work

    Research output: Contribution to journalArticle


    We define an incongruent restricted disjoint covering system on [1, n] as a set of congruence classes such that each integer in the interval [1, n] belongs to exactly one class, and each class contains at least two members of the interval. In this paper we report some computational and structural results and present some open problems concerning such systems. Crown

    Original languageEnglish
    Pages (from-to)4428-4434
    Number of pages7
    JournalDiscrete Mathematics
    Issue number13
    Publication statusPublished - 6 Jul 2009

    Fingerprint Dive into the research topics of 'Incongruent restricted disjoint covering systems'. Together they form a unique fingerprint.

    Cite this